Afrika Matematika

, Volume 29, Issue 1–2, pp 203–209 | Cite as

Chebyshev polynomial coefficient estimates for a class of analytic bi-univalent functions related to pseudo-starlike functions

  • Nanjundan Magesh
  • Serap Bulut


In this paper, we obtain initial coefficient bounds for functions belong to a subclass of analytic bi-univalent functions related to pseudo-starlike functions by using the Chebyshev polynomials and also we find Fekete-Szegö inequalities for this class.


Analytic functions Bi-univalent functions Coefficient bounds Chebyshev polynomial Fekete-Szegö problem Subordination 

Mathematics Subject Classification

Primary 30C45 



The authors would like to thank the referees for their valuable suggestions and comments to the betterment of the article which is in the present form.


  1. 1.
    Ali, R.M., Lee, S.K., Ravichandran, V., Supramanian, S.: Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions. Appl. Math. Lett. 25(3), 344–351 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Altınkaya, Ş., Yalçın, S.: Chebyshev polynomial coefficient bounds for a subclass of bi-univalent functions. Khayyam J. Math. 2(1), 1–5 (2016)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Babalola, K.O.: On \(\lambda \)-pseudo-starlike functions. J. Class. Anal. 3(2), 137–147 (2013)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bulut, S.: Coefficient estimates for a class of analytic and bi-univalent functions. Novi Sad J. Math. 43(2), 59–65 (2013)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bulut, S., Magesh, N., Abirami, C.: A comprehensive class of analytic bi-univalent functions by means of Chebyshev polynomials. J. Fract. Calc. Appl. 8(2), 32–39 (2017)MathSciNetGoogle Scholar
  6. 6.
    Çağlar, M., Orhan, H., Yağmur, N.: Coefficient bounds for new subclasses of bi-univalent functions. Filomat 27(7), 1165–1171 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chen, M.: On the regular functions satisfying \(\Re \left( f\left( z\right) /z\right) >\alpha \). Bull. Inst. Math. Acad. Sinica 3, 65–70 (1975)MathSciNetGoogle Scholar
  8. 8.
    Chichra, P.N.: New subclasses of the class of close-to-convex functions. Proc. Am. Math. Soc. 62, 37–43 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ding, S.S., Ling, Y., Bao, G.J.: Some properties of a class of analytic functions. J. Math. Anal. Appl. 195(1), 71–81 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Doha, E.H.: The first and second kind Chebyshev coefficients of the moments of the general-order derivative of an infinitely differentiable function. Int. J. Comput. Math. 51, 21–35 (1994)CrossRefzbMATHGoogle Scholar
  11. 11.
    Duren, P.L.: Univalent functions, Grundlehren der Mathematischen Wissenschaften, 259. Springer, New York (1983)Google Scholar
  12. 12.
    Dziok, J., Raina, R.K., Sokół, J.: Application of Chebyshev polynomials to classes of analytic functions. C. R. Math. Acad. Sci. Paris 353(5), 433–438 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Frasin, B.A., Aouf, M.K.: New subclasses of bi-univalent functions. Appl. Math. Lett. 24(9), 1569–1573 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    MacGregor, T.H.: Functions whose derivative has a positive real part. Trans. Am. Math. Soc. 104, 532–537 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Magesh, N., Prameela, V.: Coefficient estimate problems for certain subclasses of analytic and bi-univalent functions. Afr. Mat. 26(3), 465–470 (2013)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Mason, J.C.: Chebyshev polynomial approximations for the \(L\)-membrane eigenvalue problem. SIAM J. Appl. Math. 15, 172–186 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Orhan, H., Magesh, N., Balaji, V.K.: Initial coefficient bounds for a general class of bi-univalent functions. Filomat 29(6), 1259–1267 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Srivastava, H.M., Bulut, S.: M. Çağlar and N. Yağ mur, Coefficient estimates for a general subclass of analytic and bi-univalent functions. Filomat 27(5), 831–842 (2013)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Srivastava, H.M., Mishra, A.K., Gochhayat, P.: Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 23(10), 1188–1192 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Whittaker, T., Watson, G.N.: A course of modern analysis, reprint of the fourth (1927) edition, Cambridge Mathematical Library. Cambridge Univ. Press, Cambridge (1996)Google Scholar
  21. 21.
    Zaprawa, P.: Estimates of initial coefficients for bi-univalent functions, Abstr. Appl. Anal. 2014, Art. ID 357480, 1–6Google Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland 2017

Authors and Affiliations

  1. 1.P. G. and Research Department of Mathematics, Govt Arts College for MenKrishnagiriIndia
  2. 2.Faculty of Aviation and Space Sciences, Arslanbey CampusKocaeli UniversityKartepe-KocaeliTurkey

Personalised recommendations